Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 77, NWS Green Bay, WI

October 19, 2017

NWS Green Bay, WI issued this small craft advisory at Oct 19, 2017, 3:30 PM CDT. It took effect at Oct 20, 2017, 9:00 AM CDT. It was in force for 60 hr.

The area

The counties it named.

The facts

Issued
Oct 19, 2017, 3:30 PM CDT (20:30 UTC)
In effect from
Oct 20, 2017, 9:00 AM CDT
Expired
Oct 22, 2017, 9:00 PM CDT
In force
60 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

334 
WHUS73 KGRB 192030
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
330 PM CDT THU OCT 19 2017

LMZ541>543-200430-
/O.NEW.KGRB.SC.Y.0077.171020T1400Z-171022T2000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
330 PM CDT THU OCT 19 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 3 PM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 3 PM CDT
SUNDAY. 

* WINDS...SOUTHWEST 10 TO 20 KNOTS BACKING SOUTH 15 TO 20 KNOTS 
  LATE FRIDAY MORNING AND AFTERNOON. WINDS INCREASE TO 25 TO 30 
  KNOTS LATE SATURDAY MORNING AND AFTERNOON.

* WAVES...3 TO 5 FEET FRIDAY MORNING BUILDING TO 4 TO 7 FEET IN
  THE AFTERNOON. WAVES BUILDING TO 6 TO 9 FEET BY SATURDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
13 follow-up statements
353 
WHUS73 KGRB 200156
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
856 PM CDT THU OCT 19 2017

LMZ541>543-201000-
/O.CON.KGRB.SC.Y.0077.171020T1400Z-171022T2000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
856 PM CDT THU OCT 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO
3 PM CDT SUNDAY...

* WINDS...SOUTHWEST 10 TO 20 KNOTS BACKING SOUTH 15 TO 20 KNOTS 
  LATE FRIDAY MORNING AND AFTERNOON. WINDS INCREASE TO 25 TO 30 
  KNOTS LATE SATURDAY MORNING AND AFTERNOON. 

* WAVES...3 TO 5 FEET FRIDAY MORNING BUILDING TO 4 TO 7 FEET IN 
  THE AFTERNOON. WAVES BUILDING TO 6 TO 9 FEET BY SATURDAY 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
973 
WHUS73 KGRB 200922
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
422 AM CDT FRI OCT 20 2017

LMZ541>543-201730-
/O.CON.KGRB.SC.Y.0077.171020T1400Z-171022T2000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
422 AM CDT FRI OCT 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 3 PM CDT SUNDAY...

* WINDS...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS AND BACK
  SOUTH TODAY. THOSE WINDS WILL PERSIST TONIGHT, THEN INCREASE TO
  30 KNOTS FOR SATURDAY AND SATURDAY NIGHT. SOME GALE FORCE GUSTS
  AROUND 35 KTS ARE POSSIBLE SATURDAY NIGHT. WINDS WILL SHIFT 
  WEST AND DIMINISH ON SUNDAY.

* WAVES...THE STRONG...PERSISTENT SOUTH WINDS WILL RESULT IN 
  BUILDING WAVES ON THE LAKE. WAVES SHOULD REACH 6 TO 10 FEET 
  SATURDAY AND SATURDAY NIGHT.

* CONDITIONS APPROACHING SMALL CRAFT ADVISORY CRITERIA ARE
  EXPECTED ON THE BAY OF GREEN BAY THIS AFTERNOON AND TONIGHT. A
  FURTHER INCREASE IN WIND AND WAVES ON THE BAY IS ANTICIPATED
  SATURDAY AND SATURDAY NIGHT, SO A SMALL CRAFT ADVISORY WILL
  LIKELY EVENTUALLY BE NEEDED FOR THE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
423 
WHUS73 KGRB 201504
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1004 AM CDT FRI OCT 20 2017

LMZ541>543-202315-
/O.CON.KGRB.SC.Y.0077.000000T0000Z-171022T2000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1004 AM CDT FRI OCT 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT SUNDAY...

* WINDS...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS AND BACK
  SOUTH THIS AFTERNOON. THOSE WINDS WILL PERSIST TONIGHT, THEN 
  INCREASE TO 30 KNOTS FOR SATURDAY AND SATURDAY NIGHT. SOME GALE 
  FORCE GUSTS AROUND 35 KTS ARE POSSIBLE SATURDAY NIGHT. WINDS 
  WILL SHIFT WEST AND DIMINISH ON SUNDAY. 

* WAVES...THE STRONG...PERSISTENT SOUTH WINDS WILL RESULT IN 
  BUILDING WAVES ON THE LAKE. WAVES SHOULD REACH 6 TO 10 FEET 
  SATURDAY AND SATURDAY NIGHT. 

* CONDITIONS APPROACHING SMALL CRAFT ADVISORY CRITERIA ARE
  EXPECTED ON THE BAY OF GREEN BAY THIS AFTERNOON AND TONIGHT. A
  FURTHER INCREASE IN WIND AND WAVES ON THE BAY IS ANTICIPATED
  SATURDAY AND SATURDAY NIGHT, SO A SMALL CRAFT ADVISORY WILL
  LIKELY BE NEEDED FOR THE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
858 
WHUS73 KGRB 202025
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
325 PM CDT FRI OCT 20 2017

LMZ521-522-210430-
/O.EXB.KGRB.SC.Y.0077.171021T1200Z-171022T1700Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
325 PM CDT FRI OCT 20 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO NOON CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 AM SATURDAY TO NOON CDT
SUNDAY. 

* WINDS...SOUTH 10 TO 20 KNOTS INCREASING TO 15 TO 25 KNOTS WITH 
  GUSTS TO 30 KNOTS SATURDAY MORNING.
 
* WAVES...1 TO 3 FEET BUILDING TO 2 TO 4 FEET SATURDAY AFTERNOON.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-210430-
/O.CON.KGRB.SC.Y.0077.000000T0000Z-171022T2000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
325 PM CDT FRI OCT 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT SUNDAY...

* WINDS...SOUTH 15 TO 25 KNOTS. THESE WINDS WILL PERSIST TONIGHT,
  THEN INCREASE TO 20 TO 30 KNOTS FOR SATURDAY AND SATURDAY 
  NIGHT. WINDS WILL SHIFT WEST AND DIMINISH ON SUNDAY. 

* WAVES...4 TO 7 FEET TONIGHT. WAVES WILL INCREASE TO 6 TO 10 FEET
  SATURDAY AFTERNOON CONTINUING THROUGH SUNDAY MORNING.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
613 
WHUS73 KGRB 210207
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
907 PM CDT FRI OCT 20 2017

LMZ541>543-211015-
/O.CON.KGRB.SC.Y.0077.000000T0000Z-171022T2000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
907 PM CDT FRI OCT 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT SUNDAY...

* WINDS...SOUTH 15 TO 25 KNOTS. THESE WINDS WILL PERSIST THROUGH
  SATURDAY MORNING, THEN INCREASE TO 20 TO 30 KNOTS FOR SATURDAY 
  AND SATURDAY NIGHT. WINDS WILL SHIFT WEST AND DIMINISH ON 
  SUNDAY. 

* WAVES...4 TO 7 FEET OVERNIGHT. WAVES WILL INCREASE TO 6 TO 10 
  FEET SATURDAY AFTERNOON CONTINUING THROUGH SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-211015-
/O.CON.KGRB.SC.Y.0077.171021T1200Z-171022T1700Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
907 PM CDT FRI OCT 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO
NOON CDT SUNDAY...

* WINDS...SOUTH 10 TO 20 KNOTS INCREASING TO 15 TO 25 KNOTS WITH 
  GUSTS TO 30 KNOTS SATURDAY MORNING. 

* WAVES...1 TO 3 FEET BUILDING TO 2 TO 4 FEET SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
661 
WHUS73 KGRB 211006
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
506 AM CDT SAT OCT 21 2017

LMZ541>543-211815-
/O.CON.KGRB.SC.Y.0077.000000T0000Z-171022T2000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
506 AM CDT SAT OCT 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT SUNDAY...

* WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS BY MID-
  MORNING AND CONTINUE THROUGH TONIGHT.

* WAVES...WAVES OF 6 TO 10 FEET ARE EXPECTED FROM THIS AFTERNOON
  THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-211815-
/O.CON.KGRB.SC.Y.0077.171021T1200Z-171022T1700Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
506 AM CDT SAT OCT 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT SUNDAY...

* WINDS...SOUTH WINDS WILL INCREASE TO 30 KNOTS BY MID-DAY TODAY 
  AND CONTINUE THROUGH TONIGHT.

* WAVES...WAVES OF 3 TO 5 FEET ARE EXPECTED THROUGH EARLY SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
547 
WHUS73 KGRB 211501
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1001 AM CDT SAT OCT 21 2017

LMZ521-522-212315-
/O.CON.KGRB.SC.Y.0077.000000T0000Z-171022T1700Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
1001 AM CDT SAT OCT 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT SUNDAY...

* WINDS...SOUTH WINDS WILL INCREASE TO 30 KNOTS BY MID-DAY TODAY 
  AND CONTINUE THROUGH TONIGHT. 

* WAVES...WAVES OF 3 TO 5 FEET ARE EXPECTED THROUGH EARLY SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-212315-
/O.CON.KGRB.SC.Y.0077.000000T0000Z-171022T2000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1001 AM CDT SAT OCT 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT SUNDAY...

* WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS BY MID- 
  MORNING AND CONTINUE THROUGH TONIGHT. 

* WAVES...WAVES OF 6 TO 10 FEET ARE EXPECTED FROM THIS AFTERNOON 
  THROUGH TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
618 
WHUS73 KGRB 212004
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
304 PM CDT SAT OCT 21 2017

LMZ521-522-220415-
/O.CON.KGRB.SC.Y.0077.000000T0000Z-171022T1700Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
304 PM CDT SAT OCT 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT SUNDAY...

* WINDS...SOUTH WINDS TO 30 KNOTS WILL CONTINUE THROUGH TONIGHT.
 
* WAVES...WAVES OF 3 TO 5 FEET ARE EXPECTED THROUGH EARLY SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-220415-
/O.CON.KGRB.SC.Y.0077.000000T0000Z-171022T2000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
304 PM CDT SAT OCT 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT SUNDAY...

* WINDS...SOUTH WINDS TO 30 KNOTS WILL CONTINUE THROUGH TONIGHT.
 
* WAVES...WAVES OF 6 TO 10 FEET ARE EXPECTED THROUGH TONIGHT.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
574 
WHUS73 KGRB 220407
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1107 PM CDT SAT OCT 21 2017

LMZ521-522-221215-
/O.CON.KGRB.SC.Y.0077.000000T0000Z-171022T1700Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
1107 PM CDT SAT OCT 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT SUNDAY...

* SOUTH WINDS TO 30 KNOTS WILL CONTINUE OVERNIGHT INTO EARLY
  SUNDAY MORNING...THEN GRADUALLY DIMINISH BY LATE MORNING.

* WAVES OF 3 TO 5 FEET ARE EXPECTED THROUGH EARLY SUNDAY
  MORNING...THEN GRADUALLY DIMINISH TO 2 TO 4 FEET BY EARLY
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-221215-
/O.CON.KGRB.SC.Y.0077.000000T0000Z-171022T2000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1107 PM CDT SAT OCT 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT SUNDAY...

* SOUTH WINDS TO 30 KNOTS WILL CONTINUE OVERNIGHT INTO EARLY
  SUNDAY MORNING...THEN GRADUALLY DIMINISH BY LATE MORNING.

* WAVES OF 6 TO 10 FEET WILL CONTINUE OVERNIGHT INTO EARLY SUNDAY
  MORNING...THEN GRADUALLY SUBSIDE TO 3 TO 5 FEET BY LATE 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
553 
WHUS73 KGRB 220910
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
410 AM CDT SUN OCT 22 2017

LMZ541>543-221715-
/O.EXT.KGRB.SC.Y.0077.000000T0000Z-171023T0200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
410 AM CDT SUN OCT 22 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* SOUTH WINDS AT 15 TO 25 KNOTS WILL VEER TO THE WEST AND DIMINISH
  TO 10 TO 15 KNOTS BY AFTERNOON. 
 
* WAVES OF 6 TO 10 FEET EARLY THIS MORNING WILL SLOWLY SUBSIDE 
  TODAY AND TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-221700-
/O.CON.KGRB.SC.Y.0077.000000T0000Z-171022T1700Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
410 AM CDT SUN OCT 22 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...

* SOUTH WINDS AT 15 TO 25 KNOTS WILL VEER TO THE WEST AND DIMINISH
  TO 10 TO 15 KNOTS BY EARLY AFTERNOON. 
 
* WAVES OF 3 TO 5 FEET EARLY THIS MORNING WILL SLOWLY SUBSIDE
  DURING THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
930 
WHUS73 KGRB 221440
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
940 AM CDT SUN OCT 22 2017

LMZ521-522-221700-
/O.CON.KGRB.SC.Y.0077.000000T0000Z-171022T1700Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
940 AM CDT SUN OCT 22 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...

* SOUTH WINDS AT 15 TO 25 KNOTS WILL VEER TO THE WEST AND 
  DIMINISH TO 10 TO 15 KNOTS BY EARLY AFTERNOON. 

* WAVES OF 3 TO 5 FEET THIS MORNING WILL SLOWLY SUBSIDE DURING 
  THE DAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-222245-
/O.CON.KGRB.SC.Y.0077.000000T0000Z-171023T0200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
940 AM CDT SUN OCT 22 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* SOUTH WINDS AT 15 TO 25 KNOTS WILL VEER TO THE WEST AND DIMINISH
  TO 10 TO 15 KNOTS DURING THE AFTERNOON. 

* WAVES OF 6 TO 10 FEET THIS MORNING WILL SLOWLY SUBSIDE THIS
  AFTERNOON AND TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
922 
WHUS73 KGRB 221849
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
149 PM CDT SUN OCT 22 2017

LMZ541>543-230200-
/O.CON.KGRB.SC.Y.0077.000000T0000Z-171023T0200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
149 PM CDT SUN OCT 22 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* SOUTH WINDS AT 15 TO 25 KNOTS WILL VEER TO THE WEST AND 
  DIMINISH TO 10 TO 15 KNOTS DURING THE AFTERNOON. 

* WAVES OF 5 TO 8 FEET THIS AFTERNOON WILL SLOWLY SUBSIDE LATE
  THIS AFTERNOON AND TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
260 
WHUS73 KGRB 222038
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
338 PM CDT SUN OCT 22 2017

LMZ541>543-230200-
/O.CON.KGRB.SC.Y.0077.000000T0000Z-171023T0200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
338 PM CDT SUN OCT 22 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WEST WINDS AT 7 TO 12 KNOTS INTO THE EVENING. 

* WAVES OF 3 TO 5 FEET DIMINISHING THROUGH THE EVENING.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 19, 2:39 PM CDT, 51 minutes earlier.

Area forecast discussion, Oct 19, 2:39 PM CDT, 51 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
239 PM CDT Thu Oct 19 2017

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Friday
Issued at 239 PM CDT Thu Oct 19 2017

Quiet weather with even warmer temperatures can be expected
across the area tonight and Friday.

Surface high pressure is forecast to remain southeast of the
Great Lakes through 00Z Saturday as a low pressure system
approaches Wisconsin from the west. As a result, the surface
pressure gradient will increase and winds are expected to back.
Speeds should drop tonight once daytime heating is lost, but winds
on Friday should be stronger than today. A mid level ridge axis
is forecast to pass across the state tonight causing the upper
flow to become southwest while a more amplified trough over the
western CONUS slowly approaches.

Warm advection and some wind should prevent temperatures from
tanking overnight, so lows should be mainly in the 40s. Continued
warm advection and better mixing during the day on Friday should
lead to much warmer than normal temperatures. Highs will be
around 20 degrees above normal, with most locations inland from
Lake Michigan reaching the 70s.

.LONG TERM...Friday Night Through Thursday
Issued at 239 PM CDT Thu Oct 19 2017

Dry and mild at the very start of the long term forecast, followed
by a pattern change throughout the weekend and next week.
Forecast challenges revolve around precip timing this weekend and
model differences next week.

Clouds expected to increase Friday night which will help keep
overnight temperatures in the 50s. On Saturday, a surface cold
front will move across Minnesota through the afternoon and
evening. Models (with the exception of the Canadian) suggest some
scattered precipitation will develop ahead of this front Saturday
afternoon and evening. Thunderstorms cannot be ruled out due to
CAPE up to 700-800 J/kg and lapse rates around 7 to 7.5 C/km.
Severe weather is not expected. Thunder chances diminish Saturday
night once instability is lost. Models also in fairly good
agreement that the surface front will sweep across the forecast
area throughout Sunday morning. There is a better chance of rain
as the front comes through. However, the GFS, ECMWF, and Canadian
all show 500mb energy splitting around the area at this time,
which lowers confidence on the overall coverage and intensity of
rain. Shower chances linger through Sunday afternoon before
drying out Sunday night.

Beyond Sunday, forecast confidence is low due to model-to-model
and run-to-run inconsistencies. There is a general agreement that
we transition to a northwest flow pattern for much of next week as
an upper trough deepens over the Upper Midwest and progresses
eastward. The Canadian has pulled back from the closed low/rainy
solution it depicted yesterday, but there are still opportunities
for showers as various shortwaves move through. Right now, each
model has a different solution on these details so stuck with a
blended solution, and as a result forecast features a chance of
showers more often than not. Temperatures also look to return to
around normal by next Tuesday. Models vary on how cool 850mb temps
will get, but somewhere around -8 to -4C at times. It's possible
if everything lined up just right a few snowflakes could mix in
with any showers across northern Wisconsin if pcpn occurred
during one of the cooler mornings late next week, but confidence
in this scenario is too low to put in forecast at this time due
to issues stated above.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1249 PM CDT Thu Oct 19 2017

VFR conditions are expected to prevail through Friday with clear
skies or just some thin cirrus. The surface pressure gradient
should remain strong enough to prevent fog from developing
tonight so no issues with visibility are expected either. Surface
winds will back and LLWS will occur across central and north
central Wisconsin during the night.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MG
LONG TERM......KLB
AVIATION.......MG
Hazardous weather outlook, Oct 19, 2:41 PM CDT, 49 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
241 PM CDT Thu Oct 19 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-201945-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
241 PM CDT Thu Oct 19 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Thunderstorms are possible Saturday afternoon and
Saturday night. Severe weather is not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

LMZ521-522-541>543-201945-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
241 PM CDT Thu Oct 19 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Persistent and sometimes gusty southerly winds may create
hazardous conditions for small craft, especially on Lake
Michigan from Friday into Sunday morning.

Conditions hazardous for small craft may also develop toward the
middle of next week.

MG/KLB

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.